Introduction: Dasatinib is an oral Bcr-Abl and Src family tyrosine kinase inhibitor approved for use in patients with chronic myelogenous leukaemia (CML) and Philadelphia chromosome positive acute lympho- blastic leukaemia (ALL). Its common side effects include myelosuppres- sion, oedema, diarrhea and nausea. It has also been associated with the formation of pleural and pericardial effusions. As a result, Dasatinib is to be avoided in patients with pre-existing effusions or predisposition to respiratory or cardiovascular disease. Case description: A fit 62-year-old pilot with no relevant medical history was diagnosed with CML in 2014, and commenced on Dasatinib therapy (100mg OD). A subsequent trans-thoracic echocardiogram (TTE) revealed normal ventricles and cardiac valves. There was however a mild to moderate global pericardial effusion, without haemodynamic com- promise. This was regularly monitored with TTEs and remained stable until May 2016, where it measured 2.1cm posteriorly around the LV and 1.0 cm around the RV. Due restrictions imposed by the Civil Aviation Authority in the UK, the patient was referred for pericardial window procedure, prior to being considered fit for flying. Conclusions: Dasatinib is known to cause pleural and pericardial effusions. This has been reported in patients without any predisposing factors.(1) The link with pericardial effusions has been proven with robust statistical analysis.(2) No specific mechanism has been proposed but an immune mediated reaction or off target inhibition of growth factors may be involved.(3) Management includes dose interruption or reduction, and/ or treatment with steroids.(3) Our case report re-enforces that Dasatinib is an important cause of pericardial effusion and TTE is the modality of choice for follow-up. Pericardial window and drainage may be needed in patients where this prohibits them from undertaking employment. Take-home message: Dasatinib related pericardial effusions are a documented side effect of therapy. One should be vigilant in monitoring patients on the drug as effusions may progress over time and require intervention. TTE is the monitoring modality of choice. As far as we are aware this is the first case report for surgical intervention in a patient with Dasatinib induced pericardial effusion.